stochastic process; least squares estimators; quadratic invariant estimators; linear regression model; unknown covariance function; sufficient condition for consistency
The least squres invariant quadratic estimator of an unknown covariance function of a stochastic process is defined and a sufficient condition for consistency of this estimator is derived. The mean value of the observed process is assumed to fulfil a linear regresion model. A sufficient condition for consistency of the least squares estimator of the regression parameters is derived, too.
 E. Z. Demidenko: Linear and nonlinear regression
. (Russian) Finansy i statistika, Moscow 1981. MR 0628141
 E. J. Hannan: Rates of convergence for time series regression
. Advances Appl.. Prob. 10 (197S), 740-743. DOI 10.2307/1426656
 F. Štulajter: Estimators in random processes. (Slovak). Alfa, Bratislava 1989.
 R. Thrum J. Kleffe: Inequalities for moments of quadratic forms with applications to almost sure convergence
. Math. Oper. Stat. Ser. Stat. 14 (1983), 211 - 216. MR 0704788